Skip directly to search Skip directly to A to Z list Skip directly to page options Skip directly to site content

Volume 14, Number 11—November 2008

Letter

Mycobacterium haemophilum Infection after Alemtuzumab Treatment

Mini KambojComments to Author , Eddie Louie, Timothy Kiehn, Genovefa Papanicolaou, Michael Glickman, and Kent Sepkowitz
Author affiliations: Memorial Sloan-Kettering Cancer Center, New York, New York, USA (M. Kamboj, T. Kiehn, G. Papanicolaou, M. Glickman, K. Sepkowitz); New York University, New York (E. Louie);

Main Article

Figure

Nodular-ulcerative skin lesions on the left thigh caused by Mycobacterium haemophilum infection in a patient with chronic lymphocytic leukemia (patient 1) whose condition had been treated with alemtuzumab.

Figure. Nodular-ulcerative skin lesions on the left thigh caused by Mycobacterium haemophilum infection in a patient with chronic lymphocytic leukemia (patient 1) whose condition had been treated with alemtuzumab.

Main Article

TOP